Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Discrete Optimizing

Stanley Reiter and Gordon Sherman
Journal of the Society for Industrial and Applied Mathematics
Vol. 13, No. 3 (Sep., 1965), pp. 864-889
Stable URL: http://www.jstor.org/stable/2946471
Page Count: 26
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Discrete Optimizing
Preview not available

Page Thumbnails

  • Thumbnail: Page 
864
    864
  • Thumbnail: Page 
865
    865
  • Thumbnail: Page 
866
    866
  • Thumbnail: Page 
867
    867
  • Thumbnail: Page 
868
    868
  • Thumbnail: Page 
869
    869
  • Thumbnail: Page 
870
    870
  • Thumbnail: Page 
871
    871
  • Thumbnail: Page 
872
    872
  • Thumbnail: Page 
873
    873
  • Thumbnail: Page 
874
    874
  • Thumbnail: Page 
875
    875
  • Thumbnail: Page 
876
    876
  • Thumbnail: Page 
877
    877
  • Thumbnail: Page 
878
    878
  • Thumbnail: Page 
879
    879
  • Thumbnail: Page 
880
    880
  • Thumbnail: Page 
881
    881
  • Thumbnail: Page 
882
    882
  • Thumbnail: Page 
883
    883
  • Thumbnail: Page 
884
    884
  • Thumbnail: Page 
885
    885
  • Thumbnail: Page 
886
    886
  • Thumbnail: Page 
887
    887
  • Thumbnail: Page 
888
    888
  • Thumbnail: Page 
889
    889